# SDR DXTA2022100671680

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6072
- Aircraft time: 5,874 hours, 3,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: K604319047
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR CABLE IS JUMPING THE TRACK AND CATCHING ON PLASTIC HANDLE STOPPER.   FOUND THE DOOR CLOSURE CABLE ROD END WAS EXCESSIVELY TIGHT AND HAD INCORRECT HARDWARE CAUSING THE DOOR CABLE TO JUMP TRACK AND DAMAGED DOOR CLOSURE PULLEY. REMOVED AND REPLACED PULLEY AND REPLACED ROD END HARDWARE. DOOR OPENS AND CLOSES GOOD. OPS CHECKED GOOD AT THIS TIME. OLD/NEW PULLEY P/N: K604-31904-7. REF CL650 M/M 52-11-22-400-801.  ORIG SUB DATE:  10/6/2022
